# SDR CA050130002

- Difficulty date: January 30, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,833 hours
- Engine: Allsn 250C20
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: DW4
- Condition: Seized
- Location: Tail Rotor
- Part time: 13,427 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE LONG TAIL ROTOR PITCH CHANGE TUBE THE WALKING BEAM WAS OBSERVED TO BE A LITTLE RATCHETY TO ROTATE EVEN THOUGH IT ONLY ROTATES ABOUT 30 DEGREES OF TRAVEL.  UPON THIS INSPECTION THE PART WAS REMOVED AND FURTHER INSPECTED.  THE BEARING WAS ROTATED IN ORDER TO FREE IT UP AND AS MOVEMENT PROGRESSED IT GOT TIGHTER AND FINALLY SEIZED.  TOOK THE WALKING BEAM TO A MFG SERVICE CENTER FOR BEARING REPLACEMENT AND EVEN THOUGH MFG SHOWS THE PART IN THE IPC. THE BEARING IS NOT A REPLACEABLE ITEM.  A NEW WALKING BEAM WAS ORDERED AND WILL BE INSTALLED.
